• Welcome to the Anxiety Community Forum, a friendly space for discussion, help and support with mental health issues. Please register to post and use the extra features available to members. Click here to register.Everyone is welcome!

Viibryd withdrawal

Jordan

New Member
Joined
Apr 21, 2021
Messages
16
Reaction score
3
I stopped Viibryd 6 months ago after being on it for 8 years. Has anyone had these problems with burning skin sensations, trembling, pins, and windows of anxiety. This started with me out of nowhere after coloring my hair. (see my previous posts) It could have been a coincidence, but perhaps this is why I’m having these symptoms. Here is more about it at the Surviving Antidepressants site.
 

Lizbeth

New Member
Joined
Sep 14, 2022
Messages
1
Reaction score
1
I know this post is old. But I stopped Viibryd cold Turkey a few months ago and around that same time I started with tingling and numbness around my mouth, eventually progressing to burning and tingling in my toes, and over the weeks to burning, stinging, prickling sensation over whole body. Have your symptoms resolved?
 
Top